# SDR HEEA0015626

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2245Y
- Make and model: Bell 206L-1
- Aircraft serial: 45751
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 066106103
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT PLATE BROKEN ON RADAR ALTIMETER.
